# SDR A6WA200840203

- Difficulty date: March 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ELONGATED HOLES FOUND ON SURROUND DOUBLER OF FORWARD ACCESS PANEL 132AL FS 228, 4 O`CLOCK AND 7 O`CLOCK.  TWO ELONGATED HOLES OPENED TO .299 TO CLEAR DAMAGE IAW CRJ 200 SRM 51-40-11.  FREEZE PLUG INSTALLED IAW CRJ 200 REO 601R-53-11-162 REV B.  (M)
